Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 18, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Feb 29, 2012, 4:14 PM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Feb 29, 2012, 4:14 PM CST (22:14 UTC)
- Expired
- Feb 29, 2012, 9:14 PM CST
- In force
- 5 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
556 WHUS73 KGRB 292214 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 414 PM CST WED FEB 29 2012 ...GUSTY WINDS AND HIGH WAVES THROUGH EARLY TONIGHT... .GUSTY SOUTHEAST WINDS WILL CONTINUE INTO EARLY EVENING AND THEN BECOME SOUTHWEST...AS A STORM SYSTEM OVER SOUTHERN MINNESOTA MOVES TO EAST CENTRAL WISCONSIN. AS THIS SYSTEM PULLS AWAY FROM THE REGION FOR TONIGHT...WINDS WILL BECOME NORTHWEST AND DECREASE. LMZ541>543-010400- /O.CAN.KGRB.GL.W.0006.000000T0000Z-120229T2200Z/ /O.NEW.KGRB.SC.Y.0018.120229T2214Z-120301T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 414 PM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHEAST WINDS OF 15 TO 25 KTS WILL VEER SOUTHWEST THIS EVENING. WINDS WILL SLOWLY EASE LATE TONIGHT AND VEER NORTHWEST 10 TO 15 KTS. * WAVES...WAVES OF 5 TO 8 FT EARLY...WILL SUBSIDE TO 2 TO 4 FT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
054 WHUS73 KGRB 010314 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CST WED FEB 29 2012 ...WINDS AND WAVES HAVE SUBSIDED... LMZ541>543-010415- /O.CAN.KGRB.SC.Y.0018.000000T0000Z-120301T0400Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 914 PM CST WED FEB 29 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 29, 2:45 PM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Feb 29, 2:45 PM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CST WED FEB 29 2012 .SHORT TERM...TONIGHT AND THURSDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW OCCLUDED LOW PRESSURE NOW ENTERING SOUTHWEST WISCONSIN THIS AFTERNOON. PRECIPITATION WITH THIS MAIN CIRCULATION HAS BEEN BLOSSOMING ACROSS CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON...WITH VSBYS DROPPING TO 3/4SM IN LIGHT SNOW FROM WISCONSIN RAPIDS TO WAUSAU. TEMPERATURES AND DEWPOINTS HAVE WARMED INTO THE MIDDLE AND UPPER 30S OVER THE FOX VALLEY...BAYSHORE...AND LAKESHORE...WHERE PRECIP HAS BEEN MAINLY RAIN AND DRIZZLE THIS AFTERNOON. AS THE LOW TRACKS ACROSS CENTRAL WISCONSIN THIS EVENING...PRECIP TYPE AND ACCUMULATIONS ARE THE MAIN FORECAST CONCERNS. TONIGHT...OCCLUDED LOW PRESSURE WILL MOVE ENE ACROSS CENTRAL WISCONSIN THIS EVENING. WILL NO LONGER BE FEELING THE EFFECTS OF THE WARM CONVEYOR BELT...BUT MOISTURE WRAPPING ALL THE WAY AROUND INTO THE COMMA HEAD WILL LEAD TO WIDESPREAD PRECIPITATION CONTINUING FOR MUCH OF THE EVENING. THE HEAVIEST PRECIP SHOULD FALL WITHIN AND ON THE NORTHERN FLANK OF THE CIRCULATION CENTER WHICH SHOULD RUN FROM ABOUT MARSHFIELD TO DOOR COUNTY. BECAUSE COLDER AIR TO -6C AT 850MB WILL FILTER ACROSS NORTHEAST WISCONSIN...PRECIPITATION TYPE WILL CHANGE TO ALL SNOW...EVEN NEXT TO THE LAKESHORE. AN ADDITIONAL INCH OR TWO OF SNOW WILL BE POSSIBLE NORTHWEST OF THE FOX VALLEY AND BAY SHORE AND OVER THE HIGHER TERRAIN THROUGH THIS EVENING WHERE TEMPERATURES WILL FALL INTO THE 31-34 DEGREE RANGE. ABOVE FREEZING TEMPERATURES WILL INITIALLY LIMIT ACCUMS OVER EAST-CENTRAL AND FAR NORTHEAST WISCONSIN...BUT THOSE LOCATIONS COULD STILL SEE A HALF INCH TO AN INCH AS TEMPS FALL THIS EVENING. BECAUSE OF THE POSSIBILITY OF ANOTHER COUPLE INCHES OF SNOW WHICH COULD LEAD TO RENEWED TRAVEL WOES...WILL LEAVE WINTER WEATHER HEADLINES ALONE. SNOW WILL BE PUSHING ON TO THE EAST BY LATE IN THE EVENING LEAVING CLOUDY SKIES PREVAILING ACROSS THE REGION. PLENTY OF FLURRY ACTIVITY EXISTING ALL THE WAY TO WESTERN MINNESOTA...SO WILL HAVE TO LEAVE A MENTION THROUGH THE REST OF THE NIGHT. LOW TEMPS RANGING FROM THE MID 20S WEST TO AROUND 30 EAST. THURSDAY...LOW PRESSURE WILL CONTINUE EAST TO THE EASTERN GREAT LAKES. CYCLONIC FLOW WILL HANG AROUND FOR MUCH OF THE MORNING...SO FIGURE SKY CONDITIONS WILL REMAIN CLOUDY. SOME BREAKS IN THE CLOUDS ARE LIKELY IN THE AFTERNOON WHEN THE LOW LEVEL MOISTURE THINS OUT AND THE FLOW BECOMES LIGHT AND WESTERLY. HIGHS IN THE MID 30S TO AROUND 40F. .LONG TERM...THU NGT THRU NXT WED. MDLS HAVE COME INTO BETTER AGREEMENT WITH REGARDS TO A BROAD LONGWAVE TROF PUSHING ACROSS THE CONUS DURING THE FIRST HALF OF THE EXTENDED PERIOD. STILL WATCHING A SYSTEM PRECEDING THIS TROF WHICH COULD BRING A MIX OF PCPN TYPES TO NE WI ON FRI. MEAN FLOW TENDS TO FLATTEN BY EARLY NXT WEEK ALLOWING FOR MILD PACIFIC AIR TO RUSH ACROSS THE CONUS. DEPENDING ON THE AMOUNT OF SNOW STILL ON THE GROUND...SOME PARTS OF CNTRL/ E-CNTRL WI COULD PUSH THE 50 DEG MARK BY TUE BEFORE THE NXT CDFNT ARRIVES WITH THE NXT CHC OF PCPN. THE LONGWAVE TROF MOVES THRU THE ROCKIES THU NGT AND ENTERS THE PLAINS TOWARD DAYBREAK. AS THIS OCCURS...A SFC LOW IS FCST TO DVLP OVER THE CNTRL/SRN PLAINS AND MOVE NE TOWARD THE OZARKS/MO VALLEY AREA. WAA TO OVERSPREAD WI WITH ENUF MSTR EVIDENT TO BRING PCPN INTO PARTS OF THE FCST AFTER MIDNGT. TEMPS WOULD BE COLD ENUF SUCH THAT ANY PCPN WOULD BE SNOW...BUT ANY ACCUMULATIONS WOULD BE VERY MINOR. QSTNS REMAIN AS TO THE EXACT TRACK OF THE SFC LOW AS IT HEADS NE TOWARD SRN SECTIONS OF THE GREAT LKS ON FRI. THE NAM REMAINS A WESTWARD TRACK OUTLIER PRIMARILY DUE TO TRYING TO PHASE A NRN PIECE OF SHORTWAVE TROF WITH THE SFC LOW. THE GEM MODEL TRACKS THE SFC LOW NEWD INTO SW/CNTRL SECTIONS OF LWR MI...WHILE THE GFS/UKMET/ ECMWF NOW ALL PREFER A MORE ERN ROUTE AND TAKE THE LOW PRES TOWARD NE INDIANA/SE LWR MI. SINCE THIS SYSTEM IS JUST COMING ASHORE TODAY (WED)...TRACK WL LIKELY WAFFLE A BIT MORE BEFORE SETTLING DOWN... THUS HAVE LEANED TOWARD THE MORE CONSISTENT GFS/UKMET/ECMWF WHICH WOULD BRING AN INCH OR TWO OF ACCUMULATION TO NE WI. HAVE RAISED POPS TO LIKELY FOR ALMOST THE ENTIRE FCST AERA AND GONE MORE SNOW THAN RAIN FOR ERN WI. SNOW CHCS TO CONT THRU AT LEAST FRI EVENING BEFORE TAPERING OFF FROM SOUTH TO NORTH AS THE SFC LOW MOVES INTO SE ONTARIO. COULD SEE AN ADDL INCH OR TWO OF ACCUMULATION...MAINLY ACROSS THE NRN WI. SYSTEM CONTS TO LIFT NE TOWARD THE CANADIAN MARITIMES ON SAT WITH A TRAILING SHORTWAVE TROF/EMBEDDED SHORTWAVES STILL MOVING THRU WI. WL NEED TO CARRY SOME SNOW SHWR ACTIVITY THRU THE DAY WITH THE BETTER CHCS ACROSS THE NORTH AS WINDS TURN W-NW WITH SOME PSBL LK ENHANCEMENT. TEMPS TO CONT A DOWNWARD TREND WITH HI TEMPS GENERALLY IN THE 30-35 DEG RANGE. THE LONGWAVE TROF IS THEN EXPECTED TO MVOE THRU THE RGN SAT NGT INTO SUNDAY WITH VARIOUS PIECES OF SHORTWAVE ENERGY DROPPING SE IN THE NW FLOW ALOFT. NE WI ALSO RESIDE UNDER THE FAVORABLE LEFT EXIT RGN OF THE UPR JET FOR ADDED LIFT. EXPECT TO SEE AT LEAST ISOLATED SNOW SHWRS ACROSS THE FCST AREA BOTH SAT NGT AND SUNDAY WITH A MINOR ACCUMULATION PSBL WHERE ANY SNOW SHWRS BECOME MORE PRONOUNCED. SUNDAY ALSO LOOKS TO BE THE COLDEST DAY OF THE EXTENDED FCST WITH MAX TEMPS MAINLY IN THE 25-30 DEG RANGE. A WEAK AREA OF HI PRES IS THEN FCST TO BUILD ACROSS THE WRN GREAT LKS RGN SUNDAY NGT AND RESIDE TO OUR EAST ON MON. ANY LINGERING SNOW SHWRS SHOULD END RATHER QUICKLY WITH WINDS BACKING TO THE S-SW BY MON ON THE BACKSIDE OF THE HI PRES. COOL START TO MON WL LIMIT AMOUNT OF DIURNAL WARMING EVEN AS A SURGE OF WARMER AIR ALOFT PUSHES INTO THE STATE. INCREASING S-SW WINDS MON NGT WL SEND A WRMFNT NWD WITH MUCH MILDER AIR STREAMING INTO NE WI. A NEW...BROAD UPR TROF IS PROGGED TO MOVE INTO THE CNTRL CONUS ON TUE AND HELP PUSH A CDFNT ACROSS THE UPR MIDWEST. MOST OF THE FORCING/LIFT APRS TO BE BEHIND THE FNT...THUS HAVE KEPT TUE DRY AND MILD WITH MAX TEMPS SURPASSING THE 40 DEG MARK. IF CLOUDS CAN STAY AWAY LONG ENUF...PARTS OF CNTRL/E-CNTRL WI COULD REACH 50 DEGS. THE CDFNT PUSHES THRU WI TUE NGT AND THEN THE MDLS DVLP SEVERAL WAVES ALONG THE FNT WHICH WOULD HELP FOCUS PCPN ACROSS THE FCST AREA ON WED. BASED ON PROJECTED LOCATION OF THE CDFNT AND SFC WAVES...HAVE GONE WITH A HI CHC POP FOR THE VAST MAJORITY OF NE WI. ANOTHER PBLM WL BE PCPN TYPE AS COOLER AIR TO SETTLE OVER THE NW HALF OF WI. HAVE GONE WITH A RAIN/SNOW MIX FOR N-CNTRL WI...BUT KEPT PCPN AS ALL RAIN IN THE CENTRAL AND EAST. && .AVIATION...STRONG LOW PRESSURE WILL PASS ACROSS THE STATE THROUGH THIS EVENING BEFORE DEPARTING TO THE EAST. HEAVY SNOW HAS SHIFTED INTO THE UPPER PENINSULA...BUT WRAP AROUND SNOW SHOWERS WILL PASS OVER THE TAF SITES THIS AFTERNOON INTO EARLY THIS EVENING. IFR TO LIFR VSBYS POSSIBLE IN ANY SNOW SHOWERS. ONCE THE SNOW ENDS...FLURRIES SHOULD HANG ON THROUGH MUCH OF THE EVENING. VARIABLE CIGS UPSTREAM SUGGEST HIGH END IFR TO MVFR CIGS THROUGH THE REST OF THE TAF PERIOD UNDER CYCLONIC FLOW. MPC && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 6 PM CST THIS EVENING FOR WIZ005- 010>013-018-019-030. WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS EVENING FOR WIZ035- 036. && MPC/AK
Hazardous weather outlook, Feb 29, 3:15 PM CST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CST WED FEB 29 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-012115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 315 PM CST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT WIDESPREAD DISRUPTIONS TO TRAVEL WILL CONTINUE TODAY DUE TO AN ONGOING WINTER STORM...MAINLY OVER NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. HEAVY SNOW IS NO LONGER ANTICIPATED...BUT LIGHT TO MODERATE SNOW WILL CONTINUE THROUGH THE REST OF THE AFTERNOON WITH AN ADDITIONAL INCH OR TWO POSSIBLE. THE WINTRY MIX ACROSS THE REST OF EAST-CENTRAL AND NORTHEAST WISCONSIN WILL TURN TO ALL SNOW DURING THE AFTERNOON. THE AREA OF SNOW WILL GRADUALLY END FROM WEST TO EAST THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY ANOTHER STORM SYSTEM MAY IMPACT TRAVEL ON FRIDAY. WHILE THE EXACT TRACK OF THIS SYSTEM IS NOT SET IN STONE...THE LATEST TREND IS FOR THE SYSTEM TO PASS WELL TO OUR SOUTHEAST. THIS TRACK WOULD STILL BRING A FEW INCHES OF ACCUMULATION TO NORTHEAST WISCONSIN FRIDAY INTO FRIDAY NIGHT. ANYONE WITH TRAVEL PLANS FRIDAY AND FRIDAY NIGHT SHOULD MONITOR LATER FORECASTS FOR MORE SPECIFIC INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-012115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 315 PM CST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW AT THIS TIME. MPC/AK
In the hours before
Local storm report, Feb 29, 10:44 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1044 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM SNOW THREE LAKES 45.79N 89.16W
02/29/2012 M12.3 INCH ONEIDA WI TRAINED SPOTTER
&&Local storm report, Feb 29, 11:59 AM CST, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1159 AM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM SNOW LAKE TOMAHAWK 45.81N 89.59W
02/29/2012 M16.0 INCH ONEIDA WI TRAINED SPOTTER
&&Local storm report, Feb 29, 12:49 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1249 PM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM SNOW MOUNTAIN 45.18N 88.48W
02/29/2012 M13.0 INCH OCONTO WI PUBLIC
&&Local storm report, Feb 29, 12:55 PM CST, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1255 PM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 AM SNOW 4 NE IOLA 44.54N 89.05W
02/29/2012 M5.0 INCH WAUPACA WI TRAINED SPOTTER
0600 AM SNOW WASHINGTON ISLAND 45.38N 86.90W
02/29/2012 M5.4 INCH DOOR WI CO-OP OBSERVER
0615 AM SNOW CRIVITZ 45.23N 88.01W
02/29/2012 E10.0 INCH MARINETTE WI BROADCAST MEDIA
0625 AM SNOW 8 W MERRILL 45.18N 89.84W
02/29/2012 M9.0 INCH LINCOLN WI TRAINED SPOTTER
0628 AM SNOW W MINOCQUA 45.86N 89.69W
02/29/2012 E13.0 INCH ONEIDA WI PUBLIC
0628 AM SNOW RHINELANDER 45.63N 89.41W
02/29/2012 M13.2 INCH ONEIDA WI BROADCAST MEDIA
3 FOOT DRIFTS
0639 AM SNOW SISTER BAY 45.18N 87.11W
02/29/2012 M6.0 INCH DOOR WI TRAINED SPOTTER
0700 AM SNOW WHITE LAKE 45.16N 88.76W
02/29/2012 M10.0 INCH LANGLADE WI CO-OP OBSERVER
0700 AM SNOW MOUNTAIN 45.18N 88.48W
02/29/2012 M10.8 INCH OCONTO WI PUBLIC
0710 AM SNOW ALGOMA 44.61N 87.43W
02/29/2012 M2.0 INCH KEWAUNEE WI PUBLIC
0730 AM SNOW TRIPOLI 45.55N 90.00W
02/29/2012 M14.0 INCH LINCOLN WI BROADCAST MEDIA
0730 AM SNOW WAUSAU 44.96N 89.63W
02/29/2012 M6.1 INCH MARATHON WI BROADCAST MEDIA
0735 AM SNOW LONG LAKE 45.83N 88.66W
02/29/2012 M12.5 INCH FLORENCE WI PUBLIC
0735 AM SNOW ALVIN 46.01N 88.81W
02/29/2012 M5.0 INCH FOREST WI TRAINED SPOTTER
0736 AM SNOW THREE LAKES 45.79N 89.16W
02/29/2012 M10.5 INCH ONEIDA WI TRAINED SPOTTER
0750 AM SNOW WILLOW RESERVOIR 45.71N 89.85W
02/29/2012 M8.0 INCH ONEIDA WI BROADCAST MEDIA
0750 AM SNOW WINCHESTER 46.21N 89.90W
02/29/2012 M8.0 INCH VILAS WI BROADCAST MEDIA
0802 AM SNOW MINOCQUA 45.86N 89.69W
02/29/2012 M18.0 INCH ONEIDA WI BROADCAST MEDIA
0802 AM SNOW MINOCQUA 45.86N 89.69W
02/29/2012 M18.0 INCH ONEIDA WI BROADCAST MEDIA
0803 AM SNOW 15 N RHINELANDER 45.85N 89.41W
02/29/2012 M13.0 INCH ONEIDA WI PUBLIC
0803 AM SNOW RHINELANDER 45.63N 89.41W
02/29/2012 M15.7 INCH ONEIDA WI BROADCAST MEDIA
0803 AM SNOW RHINELANDER 45.63N 89.41W
02/29/2012 M15.7 INCH ONEIDA WI BROADCAST MEDIA
0805 AM SNOW 15 N RHINELANDER 45.85N 89.41W
02/29/2012 M13.0 INCH ONEIDA WI PUBLIC
0825 AM SNOW PEARSON 45.36N 89.01W
02/29/2012 M14.0 INCH LANGLADE WI PUBLIC
0825 AM SNOW 8 W MERRILL 45.18N 89.84W
02/29/2012 M16.0 INCH LINCOLN WI TRAINED SPOTTER
7 INCHES OF NEW SNOW SINCE 6 AM
0829 AM SNOW SUMMIT LAKE 45.38N 89.19W
02/29/2012 M8.8 INCH LANGLADE WI TRAINED SPOTTER
0832 AM SNOW CRANDON 45.56N 88.90W
02/29/2012 M17.0 INCH FOREST WI TRAINED SPOTTER
0849 AM SNOW MARINETTE 45.09N 87.61W
02/29/2012 M6.0 INCH MARINETTE WI EMERGENCY MNGR
0849 AM SNOW PITTSVILLE 44.45N 90.13W
02/29/2012 M2.0 INCH WOOD WI TRAINED SPOTTER
0930 AM SNOW 2 N MARINETTE 45.12N 87.61W
02/29/2012 M9.0 INCH MENOMINEE MI AMATEUR RADIO
0955 AM SNOW THREE LAKES 45.79N 89.16W
02/29/2012 M12.3 INCH ONEIDA WI TRAINED SPOTTER
1141 AM SNOW LAKE TOMAHAWK 45.81N 89.59W
02/29/2012 M16.0 INCH ONEIDA WI TRAINED SPOTTER
1248 PM SNOW MOUNTAIN 45.18N 88.48W
02/29/2012 M13.0 INCH OCONTO WI PUBLIC
&&Local storm report, Feb 29, 2:32 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
232 PM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM SNOW WASHINGTON ISLAND 45.38N 86.90W
02/29/2012 M10.1 INCH DOOR WI CO-OP OBSERVER
STORM TOTAL. SNOW HAS ENDED.
&&
SACLocal storm report, Feb 29, 3:35 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM SNOW CALDRON FALLS RESERVOIR 45.38N 88.26W
02/29/2012 M13.0 INCH MARINETTE WI CO-OP OBSERVER
WATER EQUIVALENT...1.73 INCHES. STORM TOTAL.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 9:03 AM CST | Gale Warning | GRB | 7 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.